# SDR CALA2021071201071

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 61,342 hours, 11,149 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S295
- Condition: Faulted
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE SLAT ASSYM EICAS ALERTED TWICE FLAP INDICATOR INDICATED BETWE EN 0 AND 1 ACCOMPLISHED FSEU BITE CHECK FAULT IMAGE UPDATED COULD NOT DUPLICATE FLAP ASYMMETRY DISCREP., PERFORMED PSEU BITE, FOUND S295, & CODE 10.  VISUALLY INSPECTED LE SLAT NR 11 AND TRACKS FOR PHYSICAL COND. AND NORMAL OPS, NO DEFECTS NOTED. INSPECTED AND FOUND S295 GAP WITH SLAT RETRACTED AT .152, RESHIMMED SENSOR AND VERIFED SLAT EXT. AND RET. S295 GAP TO ADD EMP:U348911,U349639 UNIT, ASSY, PRO  OFF 76-3260-9-0005 0886 ON 76-3260-9-0005 0941 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1089410  SN OFF 0886 FOR SERVICE. CYCLED LE AND TE DEVICES SEVERAL TIMES ALL CKS. GOOD.  ACFT OK (CODE 10 ISSUE) REF. AMM 32-09-04. INSTALLATION TEST GOOD. SPEC. REF. FIM 27-81-00-814-809, & AMM 27-88-01.  REPLACED PSEU ENTRY IN PREVIOUS SIGNOFF MADE IN ERROR.  ITEM SHOULD HAVE READ CARD 10, NOT CORE 10.
